The Netherlands journal of medicine · 2016
Clindamycin-induced acute generalised exanthematous pustulosis: five cases and a review of the literature.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Smeets T J L, Jessurun N, Härmark L, Kardaun S H
Аннотация
Acute generalised exanthematous pustulosis (AGEP) is a rare but serious cutaneous adverse drug reaction, often related to antibiotics such as beta-lactams or macrolides. However, it is rarely associated with clindamycin which belongs to the lincosamide antibiotics. The Netherlands Pharmacovigilance Centre Lareb received five reports of AGEP associated with the use of clindamycin. We present these five cases and provide support for this association from the Lareb database, the database of the WHO Collaborating Centre for International Drug Monitoring (Vigibase™), the database of the European Medicine Agency (Eudravigilance), and from a mini review of the literature.